Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 74, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 3:54 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2025, 3:54 PM EDT (19:54 UTC)
- Expired
- Mar 31, 2025, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS52 KFFC 311954
SVRFFC
GAC107-283-312045-
/O.NEW.KFFC.SV.W.0074.250331T1954Z-250331T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
354 PM EDT Mon Mar 31 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Emanuel County in east central Georgia...
East central Treutlen County in east central Georgia...
* Until 445 PM EDT.
* At 354 PM EDT, severe thunderstorms were located along a line
extending from near Magruder to near Soperton, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Garfield, Twin City, Modoc, Canoochee, Oak Park, Stillmore,
Swainsboro, Three Points, Summertown, Lexsy, Colemans Lake, Nunez,
and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3232 8223 3229 8228
3229 8235 3232 8236 3235 8241 3235 8246
3284 8232 3280 8221 3281 8215 3266 8208
3260 8200
TIME...MOT...LOC 1954Z 268DEG 37KT 3291 8229 3234 8259
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
174
WWUS52 KFFC 312022
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Mon Mar 31 2025
GAC283-312032-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Treutlen GA-
422 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TREUTLEN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3232 8223 3229 8228
3229 8235 3232 8236 3235 8241 3280 8220
3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2022Z 268DEG 37KT 3292 8195 3235 8225
$$
GAC107-312045-
/O.CON.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Emanuel GA-
422 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EASTERN EMANUEL COUNTY...
At 422 PM EDT, severe thunderstorms were located along a line
extending from Perkins to near Oak Park, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Garfield, Twin City, Canoochee, Oak Park, Stillmore, Lexsy, George L
Smith State Park, Nunez, and Swainsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3232 8223 3229 8228
3229 8235 3232 8236 3235 8241 3280 8220
3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2022Z 268DEG 37KT 3292 8195 3235 8225
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$961
WWUS52 KFFC 312039
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Mon Mar 31 2025
GAC107-312049-
/O.EXP.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Emanuel GA-
439 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EMANUEL COUNTY WILL
EXPIRE AT 445 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3232 8223 3229 8228
3229 8235 3232 8236 3235 8241 3280 8220
3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2039Z 268DEG 37KT 3292 8176 3235 8206
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:48 PM EDT, 1 hour 6 minutes earlier. Its key messages:
- Issued at 238 PM EDT Mon Mar 31 2025
- A line of strong to severe thunderstorms will continue to move across central GA through the afternoon. Damaging straight- line winds are the main hazard, with a secondary threat for brief tornadoes and large hail.
- Chances for isolated strong to severe storms return Wednesday for portions of north Georgia.
- Well above average, potentially record-breaking, temperatures expected Wednesday through Saturday.
Area forecast discussion, Mar 31, 2:48 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT Mon Mar 31 2025
...Afternoon Area Forecast Discussion...
.KEY MESSAGES...
Issued at 238 PM EDT Mon Mar 31 2025
- A line of strong to severe thunderstorms will continue to move
across central GA through the afternoon. Damaging straight-
line winds are the main hazard, with a secondary threat for
brief tornadoes and large hail.
- Chances for isolated strong to severe storms return Wednesday
for portions of north Georgia.
- Well above average, potentially record-breaking, temperatures
expected Wednesday through Saturday.
&&
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon Mar 31 2025
A line of strong to severe storms will continue to push across
north and central Georgia through the late afternoon hours,
capable of producing damaging winds, large hail, and a brief
tornado. This QLCS formed out ahead of a mid-level shortwave and
associated cold front that will push across the area later on this
evening, ushering in a cooler and drier airmass behind it
overnight. While a few showers could develop along the cold front,
most areas will be dry once the QLCS passes this afternoon. Low
temperatures tonight will drop into the 40s across the area under
partly cloudy skies and breezy NW winds. Surface high pressure
building in behind the front on Tuesday will support dry
conditions with light winds, mostly sunny skies, and high
temperatures climbing into the mid to upper 70s.
Culver
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon Mar 31 2025
The extended range will be governed by the influence of the
strong, persistent Bermuda high progged to nose its way westward
throughout the day Wednesday, its center setting up residence
across the eastern Gulf to Carolina coast. As a result, expect a
multi-day southwesterly flow/warm air advection regime to develop,
lingering until a strong mid-level trough digging across the Four
Corners region nudges the high back out into the Atlantic late
weekend. Rain chances are likely to be relegated to areas on the
northwestern fringes of the ridge (portions of north and northwest
Georgia), where isentropically-forced showers and thunderstorms
are possible with any shortwaves traversing the mid-level flow,
and subsidence to dominate elsewhere. On Wednesday, one of these
ridge-riders may support the development of isolated strong to
severe convection, and a Marginal (level 1 out of 5) Risk is in
effect for much of north Georgia to capture this. Best kinematics
will remain well to the north of the forecast area, but given
increasing moisture and warming temperatures, the thermodynamic
support will be there if storms do form.
The big ticket item will be unseasonably warm high temperatures
under the influence of anomalously strong (2-3 standard deviations
above average) ridging. Beginning Wednesday, highs will be in the
80s for all but the terrain of northeast Georgia (remaining in
the in the upper-60s to 70s), as much as 10 to 15 degrees above
average. Temperatures will continue to warm by a degree or two
until Saturday, when we peak in the upper-80s to lower-90s (!), 15
to 20 degrees above average for early April. Notably, record high
temperatures for our climate sites (ATL, AHN, CSG, MCN) range
from 85 to 91 degrees between April 2nd (Wednesday) and April 5th
(Saturday) -- if trends continue, some of these may be broken or
even exceeded by several degrees. An important caveat to the
current temperature forecast: the official, deterministic NBM
forecast is currently utilizing the 25th percentile ensemble value
for Wednesday and Thursday, and a value that is actually below
the 25th percentile ensemble value (closer to the 10th percentile)
for Friday. It is possible (if not likely) that forecast highs
continue to creep upward toward the 50th percentile value, and
potentially higher given the magnitude of the features at play.
This would result in highs an additional 1-3 degrees warmer than
what is currently being messaged. Please see the CLIMATE section
below for additional information on current records relevant to
the long term forecast.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Mon Mar 31 2025
A line of SHRA and TSRA with MVFR to IFR conditions and winds
VRBG35KT will continue to push east across the area through the
afternoon and early evening. Conditions temporarily improving to
VFR on the backside of the line of SHRA/TSRA, before potential
MVFR CIGs (020-030) return with a frontal passage around 00-06Z.
Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning
NW/N overnight behind the frontal passage. Generally, VFR
conditions expected with 5-10 kt NW winds after 09Z across the
area.
//ATL Confidence...18Z Update...
Medium confidence on timing and impacts of line of TSRA and
improvement after. Low confidence on MVFR CIGs with evening-
overnight frontal passage.
Culver
&&
.CLIMATE...
Issued at 238 PM EDT Mon Mar 31 2025
Records for 04-02
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 89 1940 46 1915 62 1927 28 1924
KATL 88 1940 42 1915 64 2012 25 1881
KCSG 89 2017 50 1931 68 1927 34 1992
1927 1961
KMCN 88 1940 48 1915 64 2012 30 2021
1935
Records for 04-03
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 88 1934 47 1987 62 2007 26 1992
1974
KATL 87 2012 39 1987 65 1974 29 1992
KCSG 89 1945 50 1915 70 1977 32 1962
KMCN 89 2012 51 1901 69 1977 30 2021
1957
Records for 04-04
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 89 1934 47 2013 66 1999 29 1915
1987
KATL 85 1969 47 2013 66 1880 30 1987
1987 1936
1891
KCSG 89 1934 52 2013 65 2012 33 1987
1918
KMCN 88 1969 50 2013 69 1977 31 1992
1954
1934
Records for 04-05
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 88 2010 47 1964 62 1969 29 1944
1891
KATL 89 1988 36 1891 66 1880 28 1881
KCSG 91 1934 58 1962 65 1969 34 1987
KMCN 91 1988 53 1944 63 2023 32 2000
1969
1922
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 47 75 54 79 / 20 0 10 30
Atlanta 47 77 58 83 / 10 0 10 20
Blairsville 38 72 49 69 / 10 0 10 30
Cartersville 42 75 54 83 / 10 0 10 20
Columbus 49 80 60 87 / 20 0 0 0
Gainesville 46 74 54 74 / 10 0 10 30
Macon 50 80 59 87 / 30 0 10 10
Rome 42 75 54 83 / 0 0 10 10
Peachtree City 44 78 56 84 / 10 0 10 10
Vidalia 60 83 62 88 / 50 0 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Culver
LONG TERM....96
AVIATION...CulverHazardous weather outlook, Mar 31, 10:48 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1048 AM EDT Mon Mar 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1048 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... An ongoing line of storms will move across the forecast area through the afternoon and will be capable of damaging wind gusts, hail, and isolated tornadoes. Thunderstorms may redevelop behind the line late in the afternoon to early evening, posing a second threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Storms will be possible across parts of north and central Georgia from Wednesday through Friday. Temperatures Wednesday onward will be well above normal with highs reach near record levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this morning through Monday evening. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 31, 3:26 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
326 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg 1 SE Middle Georgia Reg 32.68N 83.63W
03/31/2025 Bibb GA Public
Amateur radio operator reported a tree down
on a powerline in the 9000 block of
Hawkinsville Road. A few other trees were
reported down in the area.
&&
LGBLocal storm report, Mar 31, 3:27 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
327 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg 1 ENE Whitehall 33.92N 83.33W
03/31/2025 Clarke GA Public
Trees downed across roadway at intersection
of Forest Rd and Lanier Ct.
&&
LNMLocal storm report, Mar 31, 3:37 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
337 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Tstm Wnd Dmg 4 SSE Hebron 32.91N 82.98W
03/31/2025 Washington GA Emergency Mngr
Emergency Manager reported a tree down
across Highway 272 near Panther Branch Road.
&&
LGBLocal storm report, Mar 31, 3:43 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
343 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Hail 1 SE Rentz 32.37N 82.98W
03/31/2025 E1.00 Inch Laurens GA Public
Amateur radio operator relayed report of
dime to quarter size hail off Coleman Farm
Road.
&&
LGBLocal storm report, Mar 31, 3:50 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Hail 2 NNW Warner Robins 32.64N 83.65W
03/31/2025 E1.00 Inch Houston GA Amateur Radio
Amateur Radio operator relayed report of
trees down on Gawin Road, badly damaging two
vehicles.
&&
LGBLocal storm report, Mar 31, 3:54 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
354 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tstm Wnd Dmg Eatonton 33.33N 83.39W
03/31/2025 Putnam GA Public
Portions of the roof of a warehouse building
located on the 100 block of E Marion St were
peeled back/damaged.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:43 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 6:18 AM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Mar 31, 9:14 AM EDT | Special Weather Statement | FFC | Dade | 46 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 10:55 AM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 50 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Murray | 46 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 26 min |
| Mar 31, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 42 min |
| Mar 31, 12:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 51 min |
| Mar 31, 12:11 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 34 min |
| Mar 31, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Mar 31, 12:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Douglas, Fulton, Pickens | 33 min |
| Mar 31, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 42 min |
| Mar 31, 12:35 PM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette | 25 min |
| Mar 31, 12:38 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Mar 31, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 31, 12:45 PM EDT | Tornado Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 7 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 41 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 41 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 29 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 10 min |
| Mar 31, 1:20 PM EDT | Special Weather Statement | FFC | Crawford, Jasper, Lamar, Monroe | 25 min |
| Mar 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more | 52 min |
| Mar 31, 1:29 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 31 min |
| Mar 31, 1:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 34 min |
| Mar 31, 1:46 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach | 29 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more | 40 min |
| Mar 31, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more | 51 min |
| Mar 31, 2:15 PM EDT | Tornado Warning | FFC | Bibb, Houston, Peach, Twiggs | 30 min |
| Mar 31, 2:18 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 27 min |
| Mar 31, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 44 min |
| Mar 31, 2:40 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 13 min |
| Mar 31, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 28 min |
| Mar 31, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more | 44 min |
| Mar 31, 2:48 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 27 min |
| Mar 31, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Wilcox | 40 min |
| Mar 31, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 31, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more | 51 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.